# SDR 96ZZZX648

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47648
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

TPA/ATL - ON FLT 210 - THE CAPTAIN DECLARED AN EMERGENCY FOR THE LEFT GENERATOR FAILURE.  RIGHT GENERATOR DID NOT CROSS-TIE.  NO POWER TO LEFT BUS AND LOST RADIO COMMUNCATIONS.  REMOVED AND REPLACED LEFT GENERATOR, RESECURED CONNECTOR AT PYLON AND FOUND PHASE 'B' AT PYLON LOOSE.  RAN ENGINE AND X-TIED, ALL SYSTEMS OPS CHECKED OK.
